# SDR VNAA20251025001

- Difficulty date: October 25, 2025
- Submitted: October 25, 2025
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 33,323 hours, 20,530 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH67031876
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE HAS SEVERAL LUGS GOUGED ON BOTH HINGES. REMOVED AND REPLACED PAX DOOR FUSELAGE SIDE HINGE IAW CRJ 700 SRMS 53-21-23-201-007-A01 AND 51-42-21-001-001-A01.
